# SDR AALA20151104007

- Difficulty date: October 31, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N853NN
- Make and model: Boeing 737823
- Aircraft serial: 31105
- Aircraft time: 16,814 hours, 6,577 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON TAKEOFF, THE CREW DETECTED AN ODOR SIMILAR TO FERTILIZER OR DIRTY SOCKS, DISSIPATED SHORTLY AFTER.  DETECTED SAME SMELL ON ARRIVAL AT 12,000 FEET.  REPLACED BOTH RECIRCULATION FILTERS IAW AMM 21-25-01 & RAN PACKS IAW AMM 21-00-00, NO SMELLS AT THIS TIME.
